[article]
| Titre : |
Pyridoxine for neonatal seizures: an unexpected danger |
| Type de document : |
texte imprimé |
| Auteurs : |
J.S. KROLL, Auteur |
| Année de publication : |
1985 |
| Article en page(s) : |
p.377-379 |
| Langues : |
Anglais (eng) |
| Index. décimale : |
PER Périodiques |
| Résumé : |
A case of pyridoxine-dependent seizures is reported. Administration of pyridoxine to an infant after a long period of convulsions was followed by acute hypotonia. Other cases have been reported in the literature, in one of which assisted ventilation was required. A possible mechanism for this alarming outcome is discussed, and it is suggested that resuscitation facilities should be quickly available during such trials. |
| Permalink : |
https://www.cra-rhone-alpes.org/cid/opac_css/index.php?lvl=notice_display&id=592 |
in Developmental Medicine & Child Neurology > 27-3 (June 1985) . - p.377-379
[article] Pyridoxine for neonatal seizures: an unexpected danger [texte imprimé] / J.S. KROLL, Auteur . - 1985 . - p.377-379. Langues : Anglais ( eng) in Developmental Medicine & Child Neurology > 27-3 (June 1985) . - p.377-379
| Index. décimale : |
PER Périodiques |
| Résumé : |
A case of pyridoxine-dependent seizures is reported. Administration of pyridoxine to an infant after a long period of convulsions was followed by acute hypotonia. Other cases have been reported in the literature, in one of which assisted ventilation was required. A possible mechanism for this alarming outcome is discussed, and it is suggested that resuscitation facilities should be quickly available during such trials. |
| Permalink : |
https://www.cra-rhone-alpes.org/cid/opac_css/index.php?lvl=notice_display&id=592 |
|  |